Record number :
1575757
Title of article :
Weak convergence of stochastic integrals driven by martingale measure
Author/Authors :
Cho، نويسنده , , Nhansook Cho، نويسنده ,
Issue Information :
روزنامه با شماره پیاپی سال 1995
Pages :
25
From page :
55
To page :
79
Abstract :
Let S′(Rd) be the dual of Schwartz space, S(Rd), {Mn} be a sequence of martingale measures and let F be some suitable function space such as C0(Rd), Lp(Rd), p ⩾ 2 or Cm,y0(Rd). We find conditions under which (Xn, Mn) ⇒ (X, M) in the Skorohod topology in DF × S′(Rd)[0, ∞) implies ∫ Xn(x, s)Mn(dx, ds) ⇒ ∫ X(x, s) M(dx, ds) in the Skorohod topology in DS′(Rd)[0, ∞). We use the idea of regularization to reduce S′(Rd) to a metrizable subspace in order to apply the Skorohod representation theorem and then appropriate the randomized mapping constructed by Kurtz and Protter to get step functions approximating the integrands. this result, we prove weak convergence of certain double stochastic integrals studied by Walsh. Let ∅ ∈ S(R2d), {ηn} be a sequence of Brownian density processes and {Wn} and {Zn} be two sequences of martingale measures generated by particle systems. We consider the weak convergence of ∫ ∅(x, y)ηns(dx)Wn(dx, dy) and ∫ ∅(x, y)ηns(dx)Zn(dx, dy).
Keywords :
Stochastic integrals , Martingale measures , Skorohod topology , weak convergence , Brownian density process
Journal title :
Stochastic Processes and their Applications
Journal title :
Stochastic Processes and their Applications
Serial Year :
1995
Link To Document :
بازگشت